Posted by Rich (220.127.116.11) on August 06, 2000 at 16:01:43:
In Reply to: Rebound Headaches posted by Eddie Melton on August 05, 2000 at 01:50:54:
Although thee are some people that doubt that Imitrex causes rebounds, I think that I for one, am predisposed to rebounds if I abuse Imitrex or its derivites. I had a really bad case of rebounds last year. The only way that I have found, and the way my doctor reccomends, is to stop using all derivites of Imitrex until the rebound cycle is broken. This is usually in a day or two. My rebounds are about a 4 on the Kip scale and occur every other hour, and last 1 hour. So its one hour with a HA and one hour without. This last for 24 to 48 hours. If I take any Imitrex during a rebound I go back to square one. My normal CH's are 4 - 6 a day at repeatable times. Thats the key for me in telling weather their rebounds. 1 hour apart and at a odd time.
Post a Followup